Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Atomization process for convolution operators on locally compact groups


Author: Cédric Delmonico
Journal: Proc. Amer. Math. Soc. 134 (2006), 3231-3241
MSC (2000): Primary 43A05; Secondary 43A22, 47B38, 47B48
Published electronically: May 12, 2006
MathSciNet review: 2231906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop for a large class of locally compact groups a method of approximation of convolution operators on $ G$ by finitely supported measures with control of the support and of the operator norm of the approximating measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A05, 43A22, 47B38, 47B48

Retrieve articles in all journals with MSC (2000): 43A05, 43A22, 47B38, 47B48


Additional Information

Cédric Delmonico
Affiliation: School of Basic Sciences, École Polytechnique Fédérale de Lausanne, Station 8, CH-1005 Lausanne, Switzerland
Email: cedric.delmonico@a3.epfl.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08345-6
PII: S 0002-9939(06)08345-6
Keywords: Convolution operators, discrete measures, approximations, dense nets
Received by editor(s): February 3, 2005
Received by editor(s) in revised form: May 17, 2005
Published electronically: May 12, 2006
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.